On the equation x2 + dy6 = zp for square-free 1 ≤ d ≤ 20
; Pacetti, Ariel Martín
; Villagra Torcomian, Lucas 
Otros responsables
Fecha
02/2023
Editorial
World Scientific
Revista
International Journal Of Number Theory
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
1793-0421
eISSN
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
The purpose of this paper is to show how the modular method together with different techniques can be used to prove non-existence of primitive non-trivial solutions of the equation x2 + dy6 = zp for square-free values 1 ≤ d ≤ 20. The key ingredients are: the approach presented in [A. Pacetti and L. V. Torcomian, Q-curves, Hecke characters and some Diophantine equations, Math. Comp. 91(338) (2022) 2817–2865] (in particular its recipe for the space of modular forms to be computed) together with the use of the symplectic method (as developed in [E. Halberstadt and A. Kraus, Courbes de Fermat: Résultats et problèmes, J. Reine Angew. Math. 548 (2002) 167–234], although we give a variant over ramified extensions needed in our applications) to discard solutions and the use of a second Frey curve, aiming to prove large image of residual Galois representations.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
